# SDR QXEA2017042400322

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,931 hours, 39,708 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Windshield
- Part time: 2,549 hours, 2,740 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT, OBSERVED STRONG ARCING FROM WIRE BUNDLE TO CAPTAIN'S WINDSHIELD HEAT CONNECTOR BLOCK. TURNED WINDSHIELD HEAT OFF- ARCING STOPPED. REMOVED LT WINDSHIELD REFERENCE AMM TASK 56-10-01-000-801 AND INSTALLED SERVICEABLE LT WINDSHIELD FROM STOCK REFERENCE AMM TASK 56-10-01-400-801, PARA 5B DID NOT REMOVE WINDSHIELD WIPER ARM.  RESET LT WINDSHIELD HT C/B AND PULLED PLACARDS.  INSPECTED RING TERMINALS ON WINDSHIELD AND FOUND TO BE SERVICEABLE.  RETURNED TO SERVICE.
